# SDR 2016FA0000001

- Difficulty date: August 26, 2015
- Submitted: January 5, 2016
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 123 hours
- System (JASC): 6297 · Main Rotor System Wiring
- Part: Wire Harness
- Part number: C0532
- Condition: Damaged
- Part time: 123 hours
- Component: Actuator Assy, Robsin
- Component part number: C0511
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLUTCH ACTUATOR WIRE HARNESS C053-2 MICROSWITCH WIRES NR 139 & 95 BROKE LOOSE FROM CONNECTOR CAUSING ACTUATOR TO NOT ENGAGE.
